# SDR UIEA2022032000216

- Difficulty date: March 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,241 hours, 24,039 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Smoke Detector
- Part number: PU90499R3
- Part serial: 09946
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 LAV SMOKE DETECTOR INOP.( R4 LAV SMOKE DETECTOR HAS BEEN R/R IAW AMM 26-13-01, OPS CHECK OK. )
